# SDR SWAA2021050663639

- Difficulty date: April 12, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 28,118 hours, 12,391 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Frayed
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOORBOARD 221BF HAS FRAYED FIBERGLASS ON UPPER SURFACE / REPAIRED FORWARD CABIN FLOOR BOARD 221BF UPPER SURFACE IAW B 737 SRM 53-00-50-2R-1 REPAIR 1 AND B 737 SRM 53-00-50-2R-0 REPAIR GENERAL
